Ergodicity of skew products over linearly recurrent IETs

Donald Robertson, Jon Chaika

Research output: Contribution to journalArticlepeer-review

36 Downloads (Pure)

Abstract

We prove that the skew product over a linearly recurrent interval exchange transformation defined by almost any real‐valued, mean‐zero linear combination of characteristic functions of intervals is ergodic with respect to Lebesgue measure.
Original languageEnglish
Pages (from-to)223-248
JournalJournal of the London Mathematical Society
Volume100
Issue number1
Early online date6 Feb 2019
DOIs
Publication statusPublished - Aug 2019

Fingerprint

Dive into the research topics of 'Ergodicity of skew products over linearly recurrent IETs'. Together they form a unique fingerprint.

Cite this